# SDR QXEA2009040600230

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 441 hours, 486 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDM - AUTO FEATHER DIDN'T NOT SELECT.  AS DIRECTED BY MTX CONTROL PERFORMED PILOT AUTOFEATHER TEST.  RECEIVED AUTOFEATHER TEST PASSED  AUTOFEATHER NOW SELECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
